| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Codes |
Headache (1880); Polydipsia (2604)
| Date of Event |
09/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer was educated about proper technique.Most likely underlying root cause: mlc-62-user had poor technique.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all results obtained.The expected fasting blood glucose test result range is 150mg/dl.The customer did report symptoms of headache and extreme thirst.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the dining room/ living room.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of 183mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 07/29/2019 and open vial date is one month ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer stated that strips are stored in the dining room/living room but was using alcohol pads when testing.Educated customer on the proper technique and hand washing.